# SDR FDEA202408091104

- Difficulty date: August 9, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N270FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66249
- Aircraft time: 7,097 hours, 3,539 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143T10621
- Condition: Bent
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FRAME AT STA 434 BENT BETWEEN STR 36L AND STR 38L FRAME AT STA 434 BENT BETWEEN STR 36L AND STR 38L REPLACED.
